# SDR DALA2022072005015

- Difficulty date: July 16, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2322462) DURING INSPECTION FOUND CORROSION ON INTERCOSTAL BETWEEN STA500C-STA500D AND STGR25L-STGR26L. INTERCOSTAL BETWEEN STA500C-STA500D AND STGR25L-STGR26L WAS REPLACED PER B737-800 SRM 51-40-05-0G AND DWG 147A7510 REV B.
